Estimates for the rate of convergence of difference schemes for fourth-order quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1032-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a13,
author = {S. A. Voitsekhovskii},
title = {Estimates for the rate of convergence of difference schemes for fourth-order quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1032--1035},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a13/}
}
TY - JOUR AU - S. A. Voitsekhovskii TI - Estimates for the rate of convergence of difference schemes for fourth-order quasilinear elliptic equations JO - Differencialʹnye uravneniâ PY - 1986 SP - 1032 EP - 1035 VL - 22 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a13/ LA - ru ID - DE_1986_22_6_a13 ER -
S. A. Voitsekhovskii. Estimates for the rate of convergence of difference schemes for fourth-order quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1032-1035. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a13/